| Model Number |
5400100000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a surgical procedure, the device overheated.It was also reported there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
Event or Problem Description